# SDR UALA2010022300675

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 38,994 hours, 15,062 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATE IN THE CABIN WITH THE EMERGENCY EXIT LIGHT SWITCH IN THE OFF POSITION ON THE OVERHEAD PANEL 25VU WHEN AC POWER IS REMOVED FROM THE AIRCRAFT.  REPLACED 126RH PANEL (AFT ATTENDANT).  BITE AND EMERGENCY LIGHT CHECKS OKAY.
